# SDR HEED064604

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 222344606101
- Condition: Damaged
- Location: T/R Drive
- Part time: 4,497 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SUSPECTED AS CAUSING VIBRATION.  REPLACED PART.
